MAUDE Adverse Event Report: ABBOTT IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5386
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer report number: 2017865-2023-50404, 2017865-2023-50405, 2017865-2023-50406.During a device replacement procedure for normal elective replacement indicator (eri), the right atrial (ra) and right ventricular (rv) leads were capped and replaced.The ra lead was replaced due to noise observed and the rv lead was replaced due to probe protrusion.Additionally, it was observed that blood had leaked into the device header of the old device and that blood was observed in the new device header.The new device was explanted and replaced during the procedure to resolve the event.The patient was stable following the replacement of the leads and device.
 
Additional Manufacturer Narrative
The reported events of contamination of device ingredient or reagent was not confirmed.The device was in backup mode upon receipt which occurred post-explant consistent with exposure to cold temperature.Visual inspection of the header found the ventricular setscrew stripped off by end-user due to inserting the wrench tool an angle to the setscrew stripping the setscrew inset, additionally, no contamination or foreign material found that could contribute to the reported event.Electrical analysis performed after replacing damaged setscrew indicated normal functionality.Results of sensitivity analysis performed at most sensitivity level was within normal range.Longevity analysis was performed, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17987866
Report Number2017865-2023-50402
Device Sequence Number8199083
Product Code DXY
UDI-Device Identifier05414734006903
UDI-Public05414734006903
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2010
Device Model Number5386
Device Lot Number2905158
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDURITY¿ CORE DR, JPD; ISOFLEX S LEAD; TENDRIL ST
Patient SexUnknown